Vol. 4, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Segal operations in the algebraic $K\mkern-2mu$-theory of topological spaces

Thomas Gunnarsson and Ross Staffeldt

Vol. 4 (2019), No. 1, 1–56
Abstract

We extend earlier work of Waldhausen which defines operations on the algebraic K-theory of the one-point space. For a connected simplicial abelian group X and symmetric groups Σn, we define operations θn : A(X) A(X × BΣn) in the algebraic K-theory of spaces. We show that our operations can be given the structure of E-maps. Let ϕn : A(X × BΣn) A(X × EΣn) A(X) be the Σn-transfer. We also develop an inductive procedure to compute the compositions ϕn θn, and outline some applications.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/akt

We have not been able to recognize your IP address 3.236.231.14 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
algebraic $K\mkern-2mu$-theory of topological spaces, Segal operations, operations
Mathematical Subject Classification 2010
Primary: 19D10
Secondary: 19D23
Milestones
Received: 11 July 2017
Revised: 9 July 2018
Accepted: 31 October 2018
Published: 24 March 2019
Authors
Thomas Gunnarsson
Department of Mathematics
Luleå University of Technology
Luleå
Sweden
Ross Staffeldt
Department of Mathematical Sciences
New Mexico State University
Las Cruces, NM
United States